# SDR P5CA2017091000320

- Difficulty date: September 10, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,464 hours, 2,775 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Washer
- Condition: Missing
- Location: Terminal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HPSOV EICAS MESSAGE.   THE HPSOV WAS LOCKED CLOSED ON THE RIGHT ENGINE.   PERFORMED AN HPSOV AND HPC TUBE LEAK TEST.  NO AIR LEAK FOUND.  CRANK HPSOV FUNCTION NORMAL, BUT FOUND HPSOV NR 2 TERMINAL LACK OF ONE WASHER, INSTALLED ONE WASHER COMPLETED, THEN PERFORMED AN IDLE RUN TO N2 85 PERCENT. CHECKED HPSOV FUNCTION NORMAL IAW 36-11-02.  NO FAULTS FOUND.
